RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 5, Pages 1034–1037 (Mi dan34434)  

This article is cited in 16 scientific papers (total in 17 papers)

MATHEMATICS

Selfadjoint extensions of differential operators in a space of vector-valued functions

F. S. Rofe-Beketov

Physical Engineering Institute of Low Temperatures, UkrSSR Academy of Sciences, Khar'kov

Full text: PDF file (534 kB)

Bibliographic databases:

UDC: 517.43+517.94
Presented: А. А. Дородницын
Received: 06.06.1968

Citation: F. S. Rofe-Beketov, “Selfadjoint extensions of differential operators in a space of vector-valued functions”, Dokl. Akad. Nauk SSSR, 184:5 (1969), 1034–1037

Citation in format AMSBIB
\Bibitem{Rof69}
\by F.~S.~Rofe-Beketov
\paper Selfadjoint extensions of differential operators in a space of vector-valued functions
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 5
\pages 1034--1037
\mathnet{http://mi.mathnet.ru/dan34434}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0244808}
\zmath{https://zbmath.org/?q=an:0181.15401}


Linking options:
  • http://mi.mathnet.ru/eng/dan34434
  • http://mi.mathnet.ru/eng/dan/v184/i5/p1034

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. L. Gorbachuk, “Self-adjoint boundary problems for a second-order differential equation with unbounded operator coefficient”, Funct. Anal. Appl., 5:1 (1971), 9–18  mathnet  crossref  mathscinet  zmath
    2. M. M. Gekhtman, “On the spectrum of an operator Sturm–Liouville equation”, Funct. Anal. Appl., 6:2 (1972), 151–152  mathnet  crossref  mathscinet  zmath
    3. V. M. Bruk, “On a class of boundary value problems with spectral parameter in the boundary condition”, Math. USSR-Sb., 29:2 (1976), 186–192  mathnet  crossref  mathscinet  zmath  isi
    4. F. S. Rofe-Beketov, A. M. Khol'kin, “On the connection between spectral and oscillation properties of the Sturm–Liouville matrix problem”, Math. USSR-Sb., 31:3 (1977), 365–378  mathnet  crossref  mathscinet  zmath  isi
    5. E. M. Russakovskii, “A Matrix Sturm–Liouville Problem with the Eigenvalue Parameter in the Boundary Conditions”, Funct. Anal. Appl., 27:1 (1993), 73–74  mathnet  crossref  mathscinet  zmath  isi
    6. B. P. Allakhverdiev, “Extensions of symmetric Schrodinger operators with matrix potentials”, Izv. Math., 59:1 (1995), 45–62  mathnet  crossref  mathscinet  zmath  isi
    7. Yu. M. Berezanskii, A. G. Brusentsev, V. A. Marchenko, K. V. Maslov, L. A. Pastur, I. V. Ostrovskii, V. I. Khrabustovskii, E. Ya. Khruslov, “Fedor Semenovich Rofe-Beketov (on his 70th birthday)”, Russian Math. Surveys, 58:4 (2003), 817–820  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. S. A. Nazarov, “Elliptic Boundary Value Problems in Hybrid Domains”, Funct. Anal. Appl., 38:4 (2004), 283–297  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. V. M. Bruk, “On spaces of boundary values for relations generated by a formally selfadjoint expression and a nonnegative operator function”, Zhurn. matem. fiz., anal., geom., 2:3 (2006), 268–277  mathnet  mathscinet  zmath  elib
    10. V. M. Bruk, “On linear relations generated by nonnegative operator function and degenerate elliptic differential-operator expression”, Zhurn. matem. fiz., anal., geom., 5:2 (2009), 123–144  mathnet  mathscinet  zmath  elib
    11. V. M. Bruk, “On linear relations generated by a differential expression and by a Nevanlinna operator function”, Zhurn. matem. fiz., anal., geom., 7:2 (2011), 115–140  mathnet  mathscinet  zmath  elib
    12. V. M. Bruk, “Dissipative expansions of a symmetric relation generated by a system of integral equations with operator measures”, Russian Math. (Iz. VUZ), 58:12 (2014), 7–22  mathnet  crossref
    13. V. M. Bruk, “Invertibility of linear relations generated by integral equation with operator measures”, Ufa Math. J., 6:4 (2014), 48–59  mathnet  crossref
    14. V. M. Bruk, “On the Characteristic Operator of an Integral Equation with a Nevanlinna Measure in the Infinite-Dimensional Case”, Zhurn. matem. fiz., anal., geom., 10:2 (2014), 163–188  mathnet  crossref  mathscinet
    15. S. A. Nazarov, “Modeling of a Singularly Perturbed Spectral Problem by Means of Self-Adjoint Extensions of the Operators of the Limit Problems”, Funct. Anal. Appl., 49:1 (2015), 25–39  mathnet  crossref  crossref  zmath  isi  elib
    16. V. M. Bruk, “Boundary value problems for integral equations with operator measures”, Probl. anal. Issues Anal., 6(24):1 (2017), 19–40  mathnet  crossref  elib
    17. V. A. Kozlov, S. A. Nazarov, “Model meshkovidnoi anevrizmy bifurkatsionnogo uzla arterii”, Matematicheskie voprosy teorii rasprostraneniya voln. 47, Zap. nauchn. sem. POMI, 461, POMI, SPb., 2017, 174–194  mathnet
  • Number of views:
    This page:28
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019